Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.
I have crohns and am currently sick. I am on Prednisone and just started getting leg cramps that are killing me. Been in the hospital twice in the last two months and am waiting for surgery consult at the end of month. So tired of this..........
I am on Amoxicillin/Clavulanic Acid and Prednisone. I have a cluster of small abscess that have to be cleared up, and a very large one that was drained a couple of weeks ago...so i can't go on any immune suppressents until that clears up. My GI doctor want to put me on Humira. I am waiting to see the surgeon, as I was offered surgery, which I will probably accept. In the past I was on Methotrexate and Immurane. This week I have been having horrible pain in my legs, due to the prednisone? I'm not sure why. I am on prednisone for another few weeks, starting to taper now, down to 20 from 30.
The cramping is in the lower part of my legs...from my ankle to my knee, I don't see any swelling or redness, just intense pain, mostly when I wake up, and it seems to subside during the day. I never had that happen when I was on Prednisone in the past. I was diagnoised with Crohn's in 2006 when I was 37, and it's been a rocky ride ever since. Lost a job because of it...was hospitalized many times...and now am getting ready for surgery. My cronh's has progressed, I was told mine is very "aggresive" so it's doing a lot of damage to my colon..probably lots of scarring and strictures, I have a lot of pain and have had lots of blood in my stool over the past few monthes. Hopefully I will be able to get better and get back to my life.
Thanks for this site, I will keep posting..this will be very helpful to me, as I have very little support, I feel alone in this most of the time...thanks again.
That's good that you don't have those other symptoms, but I'd still definitely tell your doctor about the leg pain just to be safe. It may very well be the Amoxicillin as that is listed as a side effect here. So let your doctor know as they may want to alter your antibiotic if the pain is bad enough and they think that's what it is.
hello there, another thing to look into for the cramps might be your sodium levels, when I start cramping like crazy I ramp up my intake and after a couple of days the cramps go away. Who knew? at least it's an easy fix welcome!